What are the dangers of taking a progestron morning after pill along with another pill dianette ?
What are the dangers of taking a progestron morning after pill with a combined pill (dianette) Hi, I took my pill as usual at 7pm last sunday, I got sick at 11pm, on monday i had sex with my partner and we didnt use contraception . I then got worried, i went to the pharmacy on tuesday morning and got the morning after pill. I took it staight away. Will it interfere with my pill-dianette. The morning after pill i got was norlevo.
Since you are already taking combined pill you dont need to take emergency pill. As you have already taken one it can cause irregular spotting/bleeding or irregularity in period in some cases. Continue taking your combined pill as usual
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I had inprotected sex after first starting my birth control about 1 week and 3 days into it. He didnt cum inside me but there was semen everywhere around my vagina , and there was precum that definitely got inside me. Ive already taken the morning after pill 2 times in the last 2 weeks. What should I do? Is it safe? Should I take the morning after pill again, or just not worry about it?
I ve taken the morning after pill, I ve only taken it an hour ago and feel sickly, I usually take omperazole and read it can interfere with it but could I take gaviscon? I also suffer from anxiety and am worried about taking a 10mg propanalol as I m working myself up.
Hi, I took the morning after pill on July 16th. I started bleeding very lightly exactly a week later and it didn t stop until 2 weeks and 3 days later... i also immediately got an absolutely horrific yeast infection that has been present for the same period of time(since taking the day after pill)... i am having hot flashes and bloating. Idk what to do... i read that these can all be symptoms. Please help
hi, i have had unprotected sex a day ago, and i have taken 4 tabs of marvelon birth control pills soon after. I have never consumed birth control before. I do not have access to emergency contraceptive since I reside in the UAE. Would marvelon help me? or could i switch to any other pill available in the UAE??
I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.
I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?
I AM 50 YRS OLD NEVER SMOKED NEVER DONE DRUGS, AND NEVER HAD ANY SURGERIES OR STEPPED FOOT INTO A HOSPITAL I HAVE WHITE FOAMY SPIT AT TIMES AND EXCESS MUCUS IN MY MOUTH DAILY MY THROAT IS SWOLLEN AND I WENT TO THE HOSPITAL 10 DAYS AGO AND WAS SEEN BY A DOCTOR WHO TOLD ME I HAD SWOLLEN TONSILS AND THIS WAS THE CAUSE AFTER BEING PRESCRIBED AMOX-CLAV 87MG FOR TEN DAYS TWICE A DAY I JUST COMPLETED THE PILLS AND THE CONDITION PERSIST AND TONSILS ARE STILL SWOLLEN ANY SUGGESTIONS
Hi, I used to have very thick hair till about 13yrs old. After starting puberty, my periods were irregular and have been using birth control pills on and off. I am 25 yrs old and have been using bcp for the past 1 yr continuously. My blood tests are all normal. I want to know why I have such thin hair...and is it possible to regain my hair thickness?
i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...
Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...